On switched control design of linear time-invariant systems with polytopic uncertainties
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
27/05/2013
|
Resumo |
This paper proposes a new switched control design method for some classes of linear time-invariant systems with polytopic uncertainties. This method uses a quadratic Lyapunov function to design the feedback controller gains based on linear matrix inequalities (LMIs). The controller gain is chosen by a switching law that returns the smallest value of the time derivative of the Lyapunov function. The proposed methodology offers less conservative alternative than the well-known controller for uncertain systems with only one state feedback gain. The control design of a magnetic levitator illustrates the procedure. © 2013 Wallysonn A. de Souza et al. |
Identificador |
http://dx.doi.org/10.1155/2013/595029 Mathematical Problems in Engineering, v. 2013. 1024-123X 1563-5147 http://hdl.handle.net/11449/75435 10.1155/2013/595029 WOS:000318948500001 2-s2.0-84877937869 2-s2.0-84877937869.pdf |
Idioma(s) |
eng |
Relação |
Mathematical Problems in Engineering |
Direitos |
openAccess |
Palavras-Chave | #Feedback controller #Linear matrix inequality (LMIs) #Linear time invariant systems #Magnetic levitator #Polytopic uncertainties #Quadratic lyapunov function #State feedback gain #Switched control #Linear matrix inequalities #Lyapunov functions #Switching systems #Time varying control systems #Control |
Tipo |
info:eu-repo/semantics/article |